# SDR CALA2013110592675

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 59,443 hours, 7,014 cycles
- Engine: Pwa PW4056
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireseal
- Condition: Missing
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG INBD FIRE SEAL ABOVE EXHAUST NOZZLE HAS A 3" SECTION THAT IS MISSING AT AFT END. REPLACED SEAL.
